# SDR CALA2008120501126

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N68159
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 33,818 hours, 5,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 412 CABIN FLOORBEAM ATT SEAT TRACK CRACK LBL 20.  CABIN STA 380 - 412 LBL 20 SEAT TRACK REPLACED PER SRM 51-10-02 AND FASTENER INSTALLED PER SRM 51-40-02.
